• -10%
ZerinoFebb Indicato per trattamento sintomatico dei processi acuti febbrili dell’apparato respiratorio

Zerinofebb adults 300 mg + 150 mg 15 tablets

€9.70
€8.73 Save 10%
Tax included

ZerinoFebb

300 mg + 150 mg tablets

paracetamol, sobrerol

Indicated for symptomatic treatment of acute febrile processes of the respiratory system

oral use
pack of 15 tablets

Volume discounts

Quantity Unit discount You Save
2 14% €2.72
  Shipping 2-5 days in Europe

(click for cost information)

  Secure payments

(with SSL decoding)

  Free samples

Many free samples for our customers

  Customer care

[email protected]

Analgesic and antipyretic drug based on paracetamol and sobrerol, indicated to quickly relieve pain and reduce fever. It also acts as a fluidifier of the secretions of the respiratory system.

Components

ZerinoFebb is a medicine based on paracetamol (300mg) and sobrerol (150mg) indicated in case of high fever.

Posology

Adults: 2/4 tablets per day.

For administration to children under 3 years of age, consult your doctor.


Product images are purely indicative and may differ in graphics, size or content . Even the names of the products, the ingredients and the percentages described are purely indicative and the manufacturing companies could make changes or updates. The only element of identification is the ministerial code MINSAN. Pharmaserena declines all responsibility for any errors, omissions or lack of product updates.

022837088

Data sheet

How to use
oral use
Format
compresse
Active principles
Paracetamol
sober it

No customer reviews for the moment.

Recommended products